Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32353
Title: Single-machine scheduling with time-and-resource-dependent processing times
Authors: Wei, CM
Wang, JB
Ji, P 
Keywords: Deteriorating jobs
Resource allocation
Scheduling
Single-machine
Issue Date: 2012
Publisher: Elsevier
Source: Applied mathematical modelling, 2012, v. 36, no. 2, p. 792-798 How to cite?
Journal: Applied mathematical modelling 
Abstract: We consider single-machine scheduling problems in which the processing time of a job is a function of its starting time and its resource allocation. The objective is to find the optimal sequence of jobs and the optimal resource allocation separately. We concentrate on two goals separately, namely, minimizing a cost function containing makespan, total completion time, total absolute differences in completion times and total resource cost; minimizing a cost function containing makespan, total waiting time, total absolute differences in waiting times and total resource cost. We show that the problems remain polynomially solvable under the proposed model.
URI: http://hdl.handle.net/10397/32353
ISSN: 0307-904X
DOI: 10.1016/j.apm.2011.07.005
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

39
Last Week
0
Last month
1
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

30
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

39
Last Week
4
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.